MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to interventions and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one 7.0 x 150 mm biomimics 3d (bm3d) stent in the right leg to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third.A contralateral approach was used and the lesion was prepared with atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta) balloon.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as not related to the study device and not related to the study procedure.It was due to a worsening pre-existing condition.It was target lesion related.The patient presented at the clinic for a follow-up visit on (b)(6) 2022 with worsening claudication symptoms and rutherford class (rc) 3 symptoms.The intervention was performed on (b)(6) 2022 and involved pta/standard balloon angioplasty and laser atherectomy of the sfa proximal third to middle third.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).A bilateral leg extremity (ble) diagnostic angiogram was completed on (b)(6) 2022 and identified moderate in-stent stenosis of distal sfa (target lesion) and an intervention was scheduled.The outcome was reported as resolved/recovered.The device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to interventions and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one 7.0 x 150 mm biomimics 3d (bm3d) stent in the right leg to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third.A contralateral approach was used and the lesion was prepared with atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta) balloon.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as not related to the study device and not related to the study procedure.It was due to a worsening pre-existing condition.It was target lesion related.The patient presented at the clinic for a follow-up visit on (b)(6) 2022 with worsening claudication symptoms and rutherford class (rc) 3 symptoms.A bilateral leg extremity (ble) diagnostic angiogram was completed on (b)(6) 2022 and identified moderate in-stent stenosis of distal sfa (target lesion) and an intervention was scheduled.A stent placement was performed on (b)(6) 2023 on the left proximal sfa (non-study leg).An intervention was performed on (b)(6) 2023 and involved non bm3d bare metal stent placement, pta/standard balloon angioplasty and laser atherectomy of the right sfa middle third to anterior tibial (at) proximal third.The stent placement was in the right sfa and pta was performed on the at artery.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17865148
Report Number3011632150-2023-00123
Device Sequence Number5692539
Product Code NIP
UDI-Device Identifier05391526850527
UDI-Public(01)05391526850527(17)220417(11)200916(10)0000052116
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Catalogue Number144700-19
Device Lot Number0000052116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American